# SDR ARWA980416

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND CUSP AT FS 1140 TO 1160 HAS CORROSION.  CUT OUT DAMAGED SECTION OF CUSP.  FABRICATED AND INSTALLED NEW SECTION OF CUSP IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-2-5.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0106, CONTROL NR 5089.
